# SDR UALA2012120406941

- Difficulty date: December 3, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED AT STA 615 BETWEEN STR 28L AND 28R (SEE CF9043).  MAJOR REPAIR ACCOMPLISHED:  DOUBLER REPAIR INSTALLED PER SRM 53-00-01 REPAIR 3 FIGURE 201.
